Osaka Journal of Mathematics

Totally geodesic hypersurfaces of naturally reductive homogeneous spaces

Kazumi Tsukada

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 33, Number 3 (1996), 697-707.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200787097

Mathematical Reviews number (MathSciNet)
MR1424680

Zentralblatt MATH identifier
0871.53042

Subjects
Primary: 53C40: Global submanifolds [See also 53B25]
Secondary: 53C30: Homogeneous manifolds [See also 14M15, 14M17, 32M10, 57T15]

Citation

Tsukada, Kazumi. Totally geodesic hypersurfaces of naturally reductive homogeneous spaces. Osaka J. Math. 33 (1996), no. 3, 697--707. https://projecteuclid.org/euclid.ojm/1200787097


Export citation